# SDR SWI2025F01890

- Difficulty date: September 6, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE STORAGE COMPARTMENT FWD OTBD BETWEEN LT FLOOR SILL & LBL 27 AT BS 280 TO BS 295 MOUNT FLOOR STRUCTURE FITTING CORROSION.  REMOVED AND INSTALLED NEW MOUNT FITTING BTWN LT FLOOR SILL AND LBL 27, BS 280 TO BS 295 IAW DWG SH670-32120 REV. D & SRM 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
